MAUDE Adverse Event Report: ARTHREX, INC. FIBERLINK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERLINK; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a arhroscopy surgery a thread broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed due to the incorrect device being returned.One unpackaged unknown part number suture system was received for investigation.It was concluded that the two possible part numbers are ar-1588btb-2j and ar-1588btb-2.Visual evaluation of the returned device noted a titanium button to the device and damage to the loops of the device.Functional testing was not performed due to the incorrect part number being received for this complaint.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
FIBERLINK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21322924
Report Number1220246-2025-00263
Device Sequence Number8604330
Product Code GAT
UDI-Device Identifier00888867277458
UDI-Public(01)00888867277458(11)231002(17)280430(10)15041812
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLINK
Device Catalogue NumberAR-7235-1
Device Lot Number15041812
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown